Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
191 Doctors are Online

Stopped taking synthroid. Have hypothyroidism. Severe cramps, trouble in breathing and diarrhea. Need to go to emergency?

Hi there. I have hypothyroidism and havent been on my synthroid for over a year and have been feeling very bad lately. Tonight out of nowhere, i woke up to SEVERE cramps that made me almost pass out. I was shaking, seeing spots and had trouble breathing . I also have watery diahrea and a temp of 94.6-95.7 F. Should I go to the ER?
Asked On : Thu, 17 Jan 2013
Answers:  1 Views:  45
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Hi ! First control fever take paracetamol tablet, now! You have diarrhea, drink ORS solution or more water, take anti amoebic antibiotics. Drink lemon tea, bioactive curd, and along with this consult with your doctor for further treatment. Be safe. Bye.
Answered: Thu, 17 Jan 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor